I am unable to eject any stool even after taking a laxative. It feels like something is lodged but I am unable to do anything about it. This is going on from 3 days. Please help.
What laxative are you taking?
You should be drinking plenty of water to pass stools easily.
Change the laxative and see
Don't strain to pass stools as it can lead to fissures and piles
Answered2021-05-30 05:45:01
1/1 people found this helpful
Didn't find the answer you are looking for?
Talk to experienced doctor online and get your health questions answered in just 5 minutes.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.